# SDR P2EA01127

- Difficulty date: July 6, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N128NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22892
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546431251
- Part serial: BN424
- Condition: Damaged
- Location: L/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND LEFT WING, OUTBOARD FORE FLAP (P/N 65-46431-251, S/N BN424) UPPER SURFACE WITH BUDGED SKIN, DELAMINATION AND DENTS.  LEFT WING, OUTBOARD FORE FLAP (P/N 65-46431-251, S/N BN424) , NEW PART INSTALLED (P/N 65-46431-243, S/N BN188).  (M)
